Volume 52, Number 2
Previous Issue Next Issue

Yuhua Jian & Zuodong Yang

10.4208/jms.v52n2.19.01

J. Math. Study, 52 (2019), pp. 111-126.

Preview Full PDF 444 5037 Abstract

Xiao Pei Liu & Gen Qi Xu

10.4208/jms.v52n2.19.02

J. Math. Study, 52 (2019), pp. 127-159.

Preview Full PDF 424 5192 Abstract

Huabin Ge, Jinlong Mei & Da Zhou

10.4208/jms.v52n2.19.03

J. Math. Study, 52 (2019), pp. 160-168.

Preview Full PDF 376 5003 Abstract

Zhuhong Zhang

10.4208/jms.v52n2.19.04

J. Math. Study, 52 (2019), pp. 169-177.

Preview Full PDF 406 6282 Abstract

Douadi Drihem

10.4208/jms.v52n2.19.05

J. Math. Study, 52 (2019), pp. 178-226.

Preview Full PDF 441 7584 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard